MathSciNet Relay Station
MathSciNet bibliographic data
MR2833527 32W05 (47B35)
Çelik, Mehmet; Şahutoğlu, Sönmez On compactness of the $\overline\partial$-Neumann problem and Hankel operators. Proc. Amer. Math. Soc. 140 (2012), no. 1, 153–159.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement